# SDR SIMA19415

- Difficulty date: July 12, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3814 - FLIGHT ATTENDANT REPORTS FIRST SET OF FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND INSTALLED FIRST EMERGENCY LIGHT BELOW SEAT 3 BC IAW SAAB AMM 33-50-00.  OPS CHECK GOOD, NO DEFECTS NOTED.  (M)
